논문KCI 등재
MORSE HOMOLOGY ON NONCOMPACT MANIFOLDS
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
Given a Morse function on a manifold whose moduli spaces of gradient flow lines for each action window are compact up to breaking one gets a bidirect system of chain complexes. There are different possibilities to take limits of such a bidirect system. We discuss in this note the relation between these different limits.
Abstract
Given a Morse function on a manifold whose moduli spaces of gradient flow lines for each action window are compact up to breaking one gets a bidirect system of chain complexes. There are different possibilities to take limits of such a bidirect system. We discuss in this note the relation between these different limits.
참고문헌 (17)
- K. Cieliebak, "A Floer homology for exact contact embeddings", Pacic J. Math, 239(2), pp.251~316 (2009)
- K. Cieliebak, "Rabinowitz Floer homology and symplectic homology", Ann. Sci. Ec. Norm Super, 43(6), pp.957~1015 (2010)
- B. Eckmann, "Commuting limits with colimits", J. Algebra, 11, pp.116~144 (1969)
- A. Frei, "Limits in categories of relations and limitcolimit commutation", J. Pure Appl. Algebra, 1(2), pp.179~197 (1971)
- IP Studies in Advanced Mathematics, "Lagrangian Intersection Floer Theory: Anomaly and Obstruction, Part I, AMS", pp.2009, K. Fukaya
- A. Grothendieck, "Elements de geometrie algebrique. III. Etude cohomologique des fais- ceaux coherents", I. Inst. Hautes Etudes Sci. Publ. Math, 167(11), pp.14~ (1961)
- H. Hofer, "Floer homology and Novikov rings", Progr. Math, 133, pp.483~524 (1995), Birkhauser
- H. Hofer, "The Floer Memorial Volume" (1995), Birkhauser
- H. Hofer, "A General Fredholm Theory I: A Splicing-Based Differential Geometry", J. Eur. Math. Soc, 9(4), pp.841~876 (2007)
- J. Milnor, "On axiomatic homology theory", Pacic J. Math, 12, pp.337~341 (1962)
- Nobeling, "Uber die Derivierten des Inversen und des direkten Limes einer Modul- familie", Topology, 1, pp.47~61 (1962)
- K. Ono, "On the Arnold conjecture for weakly monotone symplectic manifolds", Invent. Math, 119(3), pp.519~537 (1995)
- S. Piunikhin, "Symplectic Floer-Donaldson theory and quantum cohomology, Contact and symplectic geometry", Publ. Newton Inst, 8, pp.171~200 (1996), Cambridge Univ. Press
- J. Roos, "Sur les foncteurs derives de lim.Applications", C. R. Acad. Sci. Paris, 252, pp.3702~3704 (1961)
- M. Schwarz, "Morse Homology" (1993), Birkhauser Verlag
- E. Spanier, "Algebraic Topology" (1966), McGraw-Hill Book Co
- C. Weibel, "An Introduction to Homological Algebra, Cambridge Studies in Advanced Mathematics" (1994), Cambridge University Press
관련 논문AI추천
MORSE INEQUALITIES FOR MANIFOLDS WITH BOUNDARYMostafa Esfahani Zadeh대한수학회 · 대한수학회지2010 · 제47권 제1호The Euler characteristic of the fiber product of Morse functionsYasuhiko Kamiyama대한수학회 · 대한수학회보2025 · 제62권 제1호Floer mini-max theory, the Cerf diagram, and the spectral invariants오용근대한수학회 · 대한수학회지2009 · 제46권 제2호THE GRADIENT FLOW EQUATION OF RABINOWITZ ACTION FUNCTIONAL IN A SYMPLECTIZATIONUrs Frauenfelder대한수학회 · 대한수학회지2023 · 제60권 제2호THE GROUP OF HAMILTONIAN HOMEOMORPHISMS IN THE L∞-NORMStefan Muller대한수학회 · 대한수학회지2008 · 제45권 제6호A note on Hofer's norm곽진호, 조용승, Jin Yue Yoon대한수학회 · 대한수학회보2002 · 제39권 제2호
이 간행물의 다른 논문 (10건)
ON LORENTZIAN QUASI-EINSTEIN MANIFOLDSShyamal Kumar Hui, 김영호, Absos Ali Shaikhpp. 669-689THE COMPETITION NUMBERS OF HAMMING GRAPHS WITH DIAMETER AT MOST THREE박보람, Yoshio Sanopp. 691-702VECTOR-VALUED INEQUALITIES FOR THE COMMUTATORS OF SINGULAR INTEGRALS WITHLin Tang, Huoxiong Wupp. 703-725EXISTENCE AND GLOBAL EXPONENTIAL STABILITY OF A PERIODIC SOLUTION TO DISCRETE-TIME COHEN-GROSSBERG BAM NEURAL TWORKSLiping Wang, Zhengqiu Zhangpp. 727-747DISTURBANCE ATTENUATION FOR A CLASS OF DISCRETE-TIME SWITCHED SYSTEMS WITH EXPONENTIAL UNCERTAINTYChanglin Li, Fei Long, Guohui Renpp. 775-795
